# SDR FDEA2019062801421

- Difficulty date: June 8, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 33,475 hours, 18,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275345200
- Condition: Cracked
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR60,   BTW Y-1456 AND Y-1959 REPAIRED THE CRACKED CROSSBEAM (MAIN DECK CARGO COMPARTMENT FLOOR   STRUCTURE - CROSSBEAM, AT FR60, BTW Y-1456 AND Y-1959) PER A300-600F SRM53-10-15-201   FIGURE 211. THIS REPAIR CATEGORY "A". MAJOR REPAIR IAW FEDEX GMM6-2-100.
